# SDR UPS804732

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND BOTH HOLES IN UPPER RUDDER, UPPER THRUST LINK SUPPORT RIB CRACKED WHERE THE BOLTS GO THROUGH THE SPLICE BEAM.  MAINTENANCE REMOVED AND REPLACED THE RIB ASSY IAW SRM 51-30-2 AND MM 27-20-21, 27-20-101, AND 27-20-141.
